# SDR SIMA20150805004

- Difficulty date: August 5, 2015
- Submitted: August 10, 2015
- Operation: Air carrier
- Aircraft: N668HH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145785
- Aircraft time: 29,451 hours, 25,027 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 31641
- Part serial: 23331020P
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: B

## Discrepancy

NUMBER 2 TIRE SHREDDED ON TAKEOFF, NOT CONFIRMED UNTIL CLOSE TO LANDING BY TOWER PERSONNEL.  REPLACED NR 2 MAIN WHEEL TIRE ASSEMBLY IAW WC 32-700-11.  COMPLIED WITH LG TIRE TREAD FAILURE INSPECTION CHECK IAW AMM 05-50-15.  IAW AML 3944717 ITEM 3 & NRWC 686-ORD-01960, 686-ORD-01961, 686-ORD-01962 & 686-ORD-01963 FOR DISCREPANCIES FOUND.  FOUND DAMAGE TO LT INBD FLAP AFTER TIRE TREAD SEPARATION.  INSPECTED LT INBD FLAP IAW SRM57-52-00 FOUND TO BE OUT OF LIMITS.  REMOVED AND REPLACED LT INBD FLAP IAW EMB 145 AMM 27-50-00 RIG AND OPS CHECK GOOD. INBOARD FLAP LT (RII) P/N 145-68000-627 S/N 173
